# SDR SWAA970137

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GATE, APU FIRE WARNING ILLUMINATED AND BELL SOUNDED.  ACTIVATED FIRE HANDLE AND DISCHARGED BOTTLE.  INSPECTED WITH NO EVIDENCE OF FIRE OVERHEAT CONDITION, CONTINUED PER MEL 26-6.
